# SDR DALA2021051702735

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 62,022 hours, 20,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 5815 4R SLIDE LT INOP. CORRECTIVE ACTION: CYCLED SWITCH ON DOOR FRAME. SLIDE LIGHT OPS OK . (7332296)
